Fully polynomial-time approximation schemes for time-cost tradeoff problems in series-parallel project networks

Nir Halman, Chung Lun Li, David Simchi-Levi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

We consider the deadline problem and budget problem of the nonlinear time-cost tradeoff project scheduling model in a series-parallel activity network. We develop fully polynomial-time approximation schemes for both problems using K-approximation sets and functions, together with series and parallel reductions.
Original languageEnglish
Pages (from-to)239-244
Number of pages6
JournalOperations Research Letters
Volume37
Issue number4
DOIs
Publication statusPublished - 1 Jul 2009

Keywords

  • Approximation algorithms
  • Project management
  • Time-cost tradeoff

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Cite this